# SDR CA130729011

- Difficulty date: July 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 16 MINUTES INTO THE FLIGHT, THE CREW NOTICED A SLIGHT YAW OF THE ACFT, FOLLOWED BY AN UNUSUAL PROPELLER SOUND ON THE NR 2 ENGINE.  TORQUE WAS INDICATING APPROXIMATELY 104.1 PERCENT AND RPM WAS INDICATING 500-540 RPM.  THE CREW CALLED AN UNCOMMANDED AUTOFEATHER AND THE ENGINE SHUTDOWN.  A SAFE SINGLE ENGINE LANDING FOLLOWED.  TROUBLESHOOTING FOUND A MAGNETIZED TORQUE SHAFT.
